# SDR AALA951557

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Invertor
- Part number: S283T0231
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS IN MID-GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT INVERTOR AND LEFT GALLEY CROSS AISLE LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
